# SDR DHL2004743002

- Difficulty date: January 30, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Loose
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVER WING EXIT HAS UPPER AFT STOP PAD LOOSE IN DOOR FRAME. REPAIRED STOP PAD AFT UPPER LT FORWARD OVER WING EXIT DOOR IAW B-727 M/M 52-21-00.
